MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443904
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2: additional medical device types: mkz, ouy.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a false positive trichomonas vaginalis (tv) patient result was obtained.Sample was retested on bd max¿ ctgctv2 and the result was tv negative.Patient sample was recollected and sent to quest for aptima sureswab trichomonas vaginalis test and result was tv negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd max ctgctv2 us (ref.443904) kit lot 5044813 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.Customer reported a discrepant result for the trichomonas vaginalis (tv) target with bd ctgctv2 for bd max¿ system (ref#443904) kit lot 5044813.Initial test gave a positive tv target result using bd max¿ vaginal panel (ref#443712) kit lot 5044792.First repeat test gave a negative tv target result, still using bd max¿ vaginal panel and last repeat gave a positive tv target result using bd ctgctv2 for bd max¿ system.The review of manufacturing records of bd max ctgctv2 us lot 5044813 revealed no anomalies that could explain the customer¿s discrepant results.Customer provided databases from bd max¿ instruments ct2342 and ct2473 for investigation as well as several run files.The customer performed the first test on the ct2342 on (b)(6).The first sample analyzed was found in run 2214 in position b7.The repeat test was performed from the same sample buffer tube.Repeat test was found in run 2113 on instrument ct2473 in position a2, performed 24 hours later.Final repeat test was found in run 2114 on instrument ct2473 in position a3, using bd ctgctv2 for bd max¿ system lot 5044813 on (b)(6).Manual pcr curves adjudication for initial test (sample b7; run 2214 using bd max¿ vaginal panel) showed true amplification for the tv target while the repeat (sample a2; run 2113 using bd max¿ vaginal panel) showed no amplification for the tv target.When the same sample was tested with bd ctgctv2 for bd max¿ system (ref#443904) kit lot 5044813 (third take from the original tube) the result was positive for the tv target, but the amplification curve showed late and low signal in the cy5 channel.However, the analysis revealed no issue with the results, this appears to be a true late positive tv result.According to the bd max¿ vaginal panel ifu, a repeat should only be done when the result is ind, inc, or unr (for one or more targets), a statement not followed by the customer.Moreover, customer mentioned discrepancies between each test.It must be noted that according to the ctgctv2 assay ifu repeat testing from a single bd molecular sample buffer tube must be performed on the same bd max¿ system as the original test.Indeed, the instrument adjusts the pipetting height based on the number of tests performed with a single sbt.Moreover, limit of detection can vary between different assays.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max ctgctv2 us lot 5044813.The root cause was not identified.Based on the data and information provided, specimens at or near the assay limit of detection (lod), and improper procedure for repeat testing, are both suspected of having contributed to the customer¿s discrepant results.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no new hazard was identified.
 
Event or Problem Description

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23631250
Report Number3007420875-2025-00223
Device Sequence Number9317368
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040(17)260331(10)5044813
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number443904
Device Lot Number5044813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown